MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EXPRT HIP; EXPRT REVISION HIP, LATERAL OFFSET PROXIMAL BODY, 65MM

ENCORE MEDICAL L.P. EXPRT HIP; EXPRT REVISION HIP, LATERAL OFFSET PROXIMAL BODY, 65MM
Model Number 495-18-130
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Reported incident - due to a loose proximal body bolt.Just removing product.Also believe the torque wrenches are faulting and would like to swap out.
 
Additional Manufacturer Narrative
(b)(4).Manufacturer narrative: the reason for this revision surgery was due to loose proximal body bolt.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was a serious risk to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to loose proximal body bolt.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Containment will be assessed per corrective action preventative action (b)(4).
 
Event or Problem Description
Revision surgery - due to a loose proximal body bolt.Just removing product.Also believe the torque wrenches are faulting and would like to swap out.

Brand Name
EXPRT HIP
Common Device Name
EXPRT REVISION HIP, LATERAL OFFSET PROXIMAL BODY, 65MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7562178
Report Number1644408-2018-00490
Device Sequence Number10814280
Product Code KWZ
UDI-Device Identifier00190446154037
UDI-Public(01)00190446154037
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K161610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2024
Device Model Number495-18-130
Device Catalogue Number495-01-065
Device Lot Number545U1026
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer04/12/2019
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-361, LOT 864B1267; 495-01-065, LOT 545U1026
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age51 YR